# SDR GTIA020282

- Difficulty date: April 7, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 1420 · Electrical Connectors
- Part: Terminal
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - TAIL CONE UPPER CENTER EMERGENCY LIGHT INOPERATIVE.  REPLACED BROKEN WIRE TERMINALS REF MM 20-50-01.  OPS CHECK OK.  (M)
